# SDR 9900789310

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Window 34 L
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND WINDOW 34L PAN CORNER CRACKED.  FABRICATED AND INSTALLED REPAIR DOUBLER PER EA 93-163706.
